# SDR SWIA202053338

- Difficulty date: September 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 600380616
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT ANCHOR FITTING SERRATED PLATE HAS CORROSION.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED CORRODED PASSENGER DOOR AFT ANCHOR FITTING SERRATED PLATE, REF CRJ 200 AMM TASK.  OPERATIONS CHECK GOOD.
